# SDR ASOA20120417059

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 29,099 hours, 28,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR AFT FRAME STRUCTURE OF SERVICE DOOR FRAME 22.  CUT OUT DAMAGED AREA, DRILLED AND INSTALLED REPAIR DOUBLER.
